# SDR SIMA200431702

- Difficulty date: November 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

DURING DECENT, CREW REPORTED A BURNING ELECTRICAL SMELL IN THE COCKPIT FOR ABOUT 30 SECONDS WITH PAINT SMOKE BEING SEEN FOLLOWED QRH PROCEDURES.  THERE WERE NO ALARMS, WARNING MESSAGES OR SMOKE IN CABIN.   MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS INSPECTED FOR SMOKE IN COCKPIT.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501211)
